Alert archive / Kansas / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 228, NWS Wichita, KS

August 16, 2017Wilson County, Woodson County, Kansas

NWS Wichita, KS issued this severe thunderstorm warning at Aug 16, 2017, 5:04 PM CDT for Wilson County, Woodson County, Kansas. It was in force for 56 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 16, 2017, 5:04 PM CDT (22:04 UTC)
Expired
Aug 16, 2017, 6:00 PM CDT
In force
56 min
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

Counties Wilson County, KS, Woodson County, KS

What was reported inside it

TimeReportWhereRemark
Aug 16, 5:14 PM CDTTSTM WND DMGYates Center, KSLARGE TREE LIMBS DOWNED VIA SOCIAL MEDIA.
Aug 16, 5:15 PM CDTTSTM WND GST 70Yates Center, KS60 TO 70 MPH WINDS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 16, 2:48 PM CDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Topeka, KS (KFOE), launched 12:00Z, 10.1 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2017-08-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1464 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2017-08-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 202 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1464 J/kg
Mixed-layer CIN
-39 J/kg
Mixed-layer LCL
711 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
202 m²/s²
0-3 km storm-relative helicity
183 m²/s²
Significant tornado parameter
1.1
Supercell composite
8.7

Open this sounding in Storm Lab

The text

As transmitted.

617 
WUUS53 KICT 162204
SVRICT
KSC205-207-162300-
/O.NEW.KICT.SV.W.0228.170816T2204Z-170816T2300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wichita KS
504 PM CDT WED AUG 16 2017

The National Weather Service in Wichita has issued a

* Severe Thunderstorm Warning for...
  Wilson County in southeastern Kansas...
  Woodson County in southeastern Kansas...

* Until 600 PM CDT

* At 504 PM CDT, severe thunderstorms were located along a line
  extending from 5 miles southwest of Gridley to near Toronto to 7
  miles southwest of Fredonia, moving east at 35 mph.

  HAZARD...60 mph wind gusts and nickel size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations impacted include...
  Neodesha, Fredonia, Yates Center, Altoona, Toronto, Buffalo, Neosho
  Falls, Benedict, New Albany, Coyville, Buxton, Toronto Lake,
  Batesville, Rose, Cross Timbers State Park and Piqua.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3739 9596 3804 9596 3804 9552 3738 9552
TIME...MOT...LOC 2204Z 254DEG 32KT 3803 9594 3780 9588 3749 9594 

HAIL...0.88IN
WIND...60MPH
 
$$

KLEINSASSER
3 follow-up statements
442 
WWUS53 KICT 162216
SVSICT

Severe Weather Statement
National Weather Service Wichita KS
516 PM CDT WED AUG 16 2017

KSC205-207-162300-
/O.CON.KICT.SV.W.0228.000000T0000Z-170816T2300Z/
Wilson KS-Woodson KS-
516 PM CDT WED AUG 16 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR WILSON AND WOODSON COUNTIES...

At 516 PM CDT, severe thunderstorms were located along a line 
extending from 7 miles southwest of Le Roy, to 5 miles south of 
Yates Center, to Fredonia, moving east at 45 mph.

HAZARD...60 mph wind gusts and penny size hail. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Neodesha, Fredonia, Yates Center, Altoona, Toronto, Buffalo, Neosho
Falls, Benedict, New Albany, Coyville, Buxton, Toronto Lake,
Batesville, Rose, Cross Timbers State Park and Piqua.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3739 9596 3804 9596 3804 9552 3738 9552
TIME...MOT...LOC 2216Z 268DEG 41KT 3802 9576 3779 9571 3751 9582 

HAIL...0.75IN
WIND...60MPH
 
$$

KLEINSASSER
065 
WWUS53 KICT 162233
SVSICT

Severe Weather Statement
National Weather Service Wichita KS
533 PM CDT WED AUG 16 2017

KSC205-207-162300-
/O.CON.KICT.SV.W.0228.000000T0000Z-170816T2300Z/
Wilson KS-Woodson KS-
533 PM CDT WED AUG 16 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR WILSON AND WOODSON COUNTIES...

At 532 PM CDT, severe thunderstorms were located along a line 
extending from Neosho Falls, to 7 miles west of Humboldt, to 
Fredonia, moving east at 30 mph.

HAZARD...60 mph wind gusts and penny size hail. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Neodesha, Fredonia, Yates Center, Altoona, Toronto, Buffalo, Neosho
Falls, Benedict, New Albany, Coyville, Buxton, Toronto Lake,
Batesville, Rose, Cross Timbers State Park and Piqua.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3739 9596 3804 9596 3804 9552 3738 9552
TIME...MOT...LOC 2232Z 279DEG 26KT 3802 9557 3777 9557 3752 9582 

HAIL...0.75IN
WIND...60MPH
 
$$

KLEINSASSER
176 
WWUS53 KICT 162240
SVSICT

Severe Weather Statement
National Weather Service Wichita KS
540 PM CDT WED AUG 16 2017

KSC207-162250-
/O.CAN.KICT.SV.W.0228.000000T0000Z-170816T2300Z/
Woodson KS-
540 PM CDT WED AUG 16 2017

...THE SEVERE THUNDERSTORM WARNING FOR WOODSON COUNTY IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A severe thunderstorm watch remains in effect until 1000 PM CDT for
southeastern Kansas.

LAT...LON 3739 9596 3773 9596 3773 9552 3738 9552
TIME...MOT...LOC 2240Z 251DEG 40KT 3762 9562 

$$

KSC205-162300-
/O.CON.KICT.SV.W.0228.000000T0000Z-170816T2300Z/
Wilson KS-
540 PM CDT WED AUG 16 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR WILSON COUNTY...

At 540 PM CDT, a severe thunderstorm was located 6 miles north of
Altoona, or 9 miles west of Chanute, moving east at 45 mph.

HAZARD...60 mph wind gusts and penny size hail. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Neodesha, Fredonia, Altoona, Buffalo, Benedict, New Albany, Coyville
and Buxton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3739 9596 3773 9596 3773 9552 3738 9552
TIME...MOT...LOC 2240Z 251DEG 40KT 3762 9562 

HAIL...0.75IN
WIND...60MPH
 
$$

KLEINSASSER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 16, 2:38 PM CDT, 2 hours 26 minutes earlier.

Area forecast discussion, Aug 16, 2:38 PM CDT, 2 hours 26 minutes before
Area Forecast Discussion
National Weather Service Wichita KS
238 PM CDT Wed Aug 16 2017

.SHORT TERM...(This evening through Saturday night)
Issued at 238 PM CDT Wed Aug 16 2017

Convective trends this evening is main concern then precip chances
with next cold front on Friday. A very unstable airmass and strong
deep layer shear resides along/ahead of the cold front moving into
southern Kansas. Towering cumulus were seen on visible satellite
roughly along/just south of the highway 50 corridor where some
deep convection was beginning to blossom on radar which is where
the latest HRRR/RAP develop strong/severe convection during the
late afternoon. Large hail and very efficient heavy rainfall are
expected with the most intense storms through the early evening
with down-burst damaging winds also possible. The going flash
flood watch seems reasonable for this evening/tonight for locales
generally east of greater Wichita. Drier, more stable air will
advect south in the wake of the front for Thursday, though
temperatures will remain rather warm with seasonable values. The
next upper trof will move across the Upper Midwest/western Great
Lakes Friday into Friday night. This will send another modest cold
front south across Kansas. The better chances for precip may come
in the form of elevated convection late Thursday night into
Friday morning for locations west of the Kansas turnpike with
modest chances for surface based storms with the front late Friday
across southern and eastern Kansas. Dry weather is still expected
for Saturday with temperatures remaining near or slightly above
seasonal climo.

Darmofal

.LONG TERM...(Sunday through Wednesday)
Issued at 238 PM CDT Wed Aug 16 2017

Upper ridging will reside across the southern Plains Sunday into
Monday with the main belt of westerlies aloft along the northern
tier of states. There remains general consensus in amplification
of the upper flow regime with troughing across the Great Lakes
by Tuesday into Wednesday. This may allow another weak cold front
to sag south into Kansas with modest precip chances.

KED

&&

.AVIATION...(For the 18Z TAFS through 18Z Thursday afternoon)
Issued at 1225 PM CDT Wed Aug 16 2017

Main aviation concern will be late afternoon/evening storms.

Morning storms are finally pushing out of southeast KS. Cold front
currently stretches from just south of KSLN to between KGBD and
KHUT. This front is expected to continue tracking southeast this
afternoon. Storms are expected to develop along the front in a
couple hours, generally along the KS Turnpike, and track southeast
into the evening hours. If KICT does see storms, it is not
expected to last long, as the front should be southeast of the
area by 21z. KCNU will have the best chance to see more widespread
storms generally after 22z with some severe storms possible.

Some MVFR cigs are in place over central KS behind the front and
are expected to remain in place for at least a couple more hours.
Some of this may try to work into KHUT and KICT after the front
moves through. By 06z, confidence is high that only very far
southeast will have a chance at storms as drier air spills into
the forecast area.

&&

.PRELIMINARY POINT TEMPS/POPS...
Wichita-KICT    66  89  67  90 /  40   0  20  20
Hutchinson      64  89  66  90 /  20   0  30  20
Newton          64  88  66  89 /  30   0  20  20
ElDorado        65  88  66  89 /  60   0  10  30
Winfield-KWLD   67  89  68  90 /  60   0  20  20
Russell         60  90  65  93 /  10   0  40  20
Great Bend      61  89  65  92 /  10   0  40  20
Salina          63  90  66  92 /  20   0  30  30
McPherson       63  88  65  90 /  20   0  30  20
Coffeyville     69  88  66  88 /  80  10   0  30
Chanute         68  87  65  87 /  80  10   0  30
Iola            68  86  64  86 /  80   0   0  30
Parsons-KPPF    69  87  66  87 /  80  10   0  30

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through Thursday morning for KSZ070>072-
093>096-098>100.

&&

SHORT TERM...KED
LONG TERM...KED
AVIATION...RBL
Hazardous weather outlook, Aug 16, 3:16 PM CDT, 1 hour 48 minutes before
Hazardous Weather Outlook
National Weather Service Wichita KS
316 PM CDT Wed Aug 16 2017

KSZ032-033-047>053-067>072-082-083-091>096-098>100-172030-
Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion-Chase-
Reno-Harvey-Butler-Greenwood-Woodson-Allen-Kingman-Sedgwick-Harper-
Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua-Montgomery-Labette-
316 PM CDT Wed Aug 16 2017

This hazardous weather outlook is for portions of Central Kansas,
South Central Kansas and Southeast Kansas.

.DAY ONE...Tonight

Severe thunderstorms with large hail up to golf ball size and
damaging down-burst winds to 65 mph will be possible this evening
across much of south central and southeast Kansas. Locally heavy
rainfall could also result in minor lowland flooding, especially
across the Flint Hills and southeast Kansas.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Another cold front will move across the area late in the week,
bringing a chance for strong thunderstorms on Friday into Friday
night.

Periodic chances for storms may return by early next week.
The threat for organized severe weather appears low through the
period, though a locally strong storm will be possible.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this evening, mainly along and east
of the Kansas turnpike.

&&

For a graphical version of this information, see our webpage at:
http://weather.gov/wichita/hwo/

In the hours before

Local storm report, Aug 16, 4:11 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
411 PM CDT WED AUG 16 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     HAIL             3 S MADISON             38.09N 96.14W
08/16/2017  E1.00 INCH       GREENWOOD          KS   TRAINED SPOTTER

&&

KED
Special weather statement, Aug 16, 4:12 PM CDT, 52 minutes before
Special Weather Statement
National Weather Service Wichita KS
412 PM CDT WED AUG 16 2017

KSZ069-093-094-162145-
Butler KS-Cowley KS-Elk KS-
412 PM CDT WED AUG 16 2017

The National Weather Service in Wichita has issued a

* Significant Weather Advisory for...
  Southeastern Butler County in south central Kansas...
  Northeastern Cowley County in south central Kansas...
  Northwestern Elk County in southeastern Kansas...

* Until 445 PM CDT

* At 411 PM CDT...National Weather Service meteorologists were
  tracking a strong thunderstorm near Latham, or 15 miles west of
  Howard...moving northeast at 40 mph.

hail up to the size of nickels...and wind gusts up to 50 mph will be
possible with this storm.

* Locations impacted include...
  Howard and Latham.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be prepared to take shelter in the event the storms intensify and
become severe...or a warning is issued by the National Weather
Service.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A severe thunderstorm watch remains in effect until 1000 PM CDT for
south central and southeastern Kansas.

LAT...LON 3756 9667 3761 9646 3760 9622 3743 9626
      3739 9662
TIME...MOT...LOC 2112Z 227DEG 35KT 3751 9655

LAWSON
Special weather statement, Aug 16, 4:16 PM CDT, 48 minutes before
Special Weather Statement
National Weather Service Wichita KS
416 PM CDT WED AUG 16 2017

KSZ069-070-162145-
Butler KS-Greenwood KS-
416 PM CDT WED AUG 16 2017

The National Weather Service in Wichita has issued a

* Significant Weather Advisory for...
  Central Butler County in south central Kansas...
  Southwestern Greenwood County in southeastern Kansas...

* Until 445 PM CDT

* At 414 PM CDT...National Weather Service meteorologists were
  tracking strong thunderstorms along a line extending from 10 miles
  west of Eureka, to 6 miles east of El Dorado, to near Benton...and
  moving east at 25 to 35 mph.

hail up to the size of dimes...and wind gusts up to 50 mph will be
possible with these storms.

* Locations impacted include...
  El Dorado, Andover, Augusta, Rose Hill, Towanda, Benton, Leon,
  Rosalia, Santa Fe Lake, El Dorado State Park, Augusta Municipal
  Airport, El Dorado Airport and El Dorado Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be prepared to take shelter in the event the storms intensify and
become severe...or a warning is issued by the National Weather
Service.

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A severe thunderstorm watch remains in effect until 1000 PM CDT for
south central and southeastern Kansas.

LAT...LON 3771 9632 3760 9715 3789 9715 3802 9634
TIME...MOT...LOC 2115Z 258DEG 29KT 3787 9646 3782 9675 3775 9711

KLEINSASSER
Local storm report, Aug 16, 4:32 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
432 PM CDT WED AUG 16 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0429 PM     TSTM WND GST     6 W EUREKA              37.82N 96.40W
08/16/2017  E70 MPH          GREENWOOD          KS   LAW ENFORCEMENT

            60 TO 70 MPH WINDS.

&&

KED
Special weather statement, Aug 16, 4:37 PM CDT, 27 minutes before
Special Weather Statement
National Weather Service Wichita KS
437 PM CDT WED AUG 16 2017

KSZ096-100-162200-
Labette KS-Neosho KS-
437 PM CDT WED AUG 16 2017

The National Weather Service in Wichita has issued a

* Significant Weather Advisory for...
  Northeastern Labette County in southeastern Kansas...
  Southeastern Neosho County in southeastern Kansas...

* Until 500 PM CDT

* At 435 PM CDT...National Weather Service meteorologists were
  tracking a strong thunderstorm 6 miles northeast of Parsons...
  moving northeast at 20 mph.

hail up to the size of nickels...and wind gusts up to 50 mph will be
possible with this storm.

* Locations impacted include...
  Parsons, St. Paul and South Mound.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be prepared to take shelter in the event the storms intensify and
become severe...or a warning is issued by the National Weather
Service.

&&

A severe thunderstorm watch remains in effect until 1000 PM CDT for
southeastern Kansas.

LAT...LON 3727 9517 3741 9532 3763 9509 3738 9509
TIME...MOT...LOC 2136Z 244DEG 19KT 3739 9516

LAWSON
Local storm report, Aug 16, 4:55 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
455 PM CDT WED AUG 16 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0446 PM     TSTM WND DMG     EUREKA                  37.82N 96.29W
08/16/2017                   GREENWOOD          KS   LAW ENFORCEMENT

            70 MPH WINDS DOWNED POWER LINES AND LARGE TREE LIMBS.
            DAMAGE TO OUTBUILDING.

&&

KED

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 16, 4:29 AM CDTSpecial Weather StatementICTLincoln, Russell61 min
Aug 16, 4:50 AM CDTSevere Thunderstorm WarningICTRussell55 min
Aug 16, 4:55 AM CDTSevere Thunderstorm WarningICTLincoln65 min
Aug 16, 5:02 AM CDTSevere Thunderstorm WarningICTBarton, Ellsworth, Rice58 min
Aug 16, 5:49 AM CDTSevere Thunderstorm WarningICTEllsworth, McPherson, Rice, Saline56 min
Aug 16, 6:42 AM CDTSpecial Weather StatementICTHarvey, Marion63 min
Aug 16, 8:22 AM CDTSpecial Weather StatementICTChase23 min
Aug 16, 8:23 AM CDTSpecial Weather StatementICTButler37 min
Aug 16, 10:22 AM CDTSpecial Weather StatementICTWilson23 min
Aug 16, 10:46 AM CDTFlash Flood WatchICTAllen, Chautauqua, Cowley, Elk, Greenwood, Labette and 4 more13 hr
Aug 16, 2:38 PM CDTSpecial Weather StatementICTSedgwick37 min
Aug 16, 2:46 PM CDTSevere Thunderstorm WarningICTSedgwick59 min
Aug 16, 3:01 PM CDTAreal Flood WarningICTSedgwick4 hr
Aug 16, 3:18 PM CDTSevere Thunderstorm WarningICTButler57 min
Aug 16, 3:35 PM CDTSpecial Weather StatementICTGreenwood25 min
Aug 16, 3:55 PM CDTSpecial Weather StatementICTLabette35 min
Aug 16, 3:56 PM CDTSpecial Weather StatementICTGreenwood34 min
Aug 16, 4:02 PM CDTSevere Thunderstorm WarningICTGreenwood19 min
Aug 16, 4:12 PM CDTSpecial Weather StatementICTElk33 min
Aug 16, 4:16 PM CDTSpecial Weather StatementICTButler29 min
Aug 16, 4:24 PM CDTSevere Thunderstorm WarningICTButler, Greenwood41 min
Aug 16, 4:27 PM CDTSevere Thunderstorm WarningICTElk, Greenwood48 min
Aug 16, 4:37 PM CDTSpecial Weather StatementICTNeosho23 min
Aug 16, 4:45 PM CDTSevere Thunderstorm WarningICTGreenwood28 min
Aug 16, 4:58 PM CDTSevere Thunderstorm WarningICTHarper62 min
Aug 16, 5:12 PM CDTSevere Thunderstorm WarningICTHarper18 min
Aug 16, 5:24 PM CDTSpecial Weather StatementICTGreenwood36 min
Aug 16, 5:26 PM CDTSevere Thunderstorm WarningICTSumner44 min
Aug 16, 5:27 PM CDTSevere Thunderstorm WarningICTAllen63 min
Aug 16, 5:48 PM CDTSevere Thunderstorm WarningICTNeosho, Wilson57 min
Aug 16, 5:54 PM CDTSpecial Weather StatementICTCowley36 min
Aug 16, 6:15 PM CDTSpecial Weather StatementICTChautauqua, Cowley30 min
Aug 16, 6:58 PM CDTSpecial Weather StatementICTChautauqua32 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.